MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE G; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE G; PROSTHESIS, KNEE
Catalog Number 42532007901
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).B3 year published: 2022, 2024.D10: articular surface fixed bearing , #item 42511000610, #lot 65539533.Femur cemented, # item 42502607001, #lot 65571883.Therapy date: unknown.G2: foreign - event occurred in netherlands.G2: literature - eijking, h.M., hendrickx, r., van haaren, e.H., schotanus, m.G.M., dorling, i., bouwman, l., boonen, b., most, j.(2026).Robotic-assisted inverse kinematic aligned vs conventional mechanical aligned total knee arthroplasty.Unpublished manuscript.The event was initially reported under mdr (b)(4).The cmp was not confirmed.Review of the reported event by a health care professional found: it is expected that a wound heals in stages and should be of normal appearance related to the timeframe since the incision was made.A surgical wound should be well approximated without redness, warmth, swelling and/or purulent drainage for the duration of its healing.The expression "wound concerns" or "non-healing wound" would imply that the appearance of the wound deviates from what a surgical wound should appear.It may be red, have drainage, additional pain, warmth and swelling as well as healing time may be delayed.This deviation signifies an alteration in the wound healing process which can be complicated by patient comorbidities such as diabetes, obesity, smoking, and other conditions that are known to slow a person's ability to heal.Wound complications can be treated conservatively or invasively depending on the severity of the wound infection and patient status.No product was returned or pictures provided visual and dimensional evaluations could not be performed.The root cause of the reported event was determined to be unrelated to the device.This is a limited investigation; a review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that 1 patient in the conventional group experienced postop wound leakage leading to prolonged hospital stay of 1 day.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25163394
Report Number3007963827-2026-00193
Device Sequence Number10737793
Product Code MBH
UDI-Device Identifier00889024471092
UDI-Public(01)00889024471092(17)321120(10)65546752
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Literature,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42532007901
Device Lot Number65546752
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale